# SDR DALA2025062504759

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 15,269 hours, 6,972 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH, I/B SEAT TRACK HAS EVIDENCE OF CORROSION FROM FR22 TO FR24. REMOVED CORROSION FOUND WITH OUT LIMITS, REMOVED AND REPLACED FWD LH I/B SEAT TRACK IAW A220 J51-42-20, 51-40-11, 53-21-49. (LP# 1038113)
